International Journal of Mathematics and Mathematical Sciences
Volume 13 (1990), Issue 1, Pages 87-92

On commutativity theorems for rings

H. A. S. Abujabal and M. S. Khan

Department of Mathematics, Faculty of Science, King Abdul Aziz University, P.O. BOX 9028, Jeddah 21413, Saudi Arabia

Received 2 February 1989

Copyright © 1990 H. A. S. Abujabal and M. S. Khan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


Let R be an associative ring with unity. It is proved that if R satisfies the polynomial identity [xnyymxn,x]=0(m>1,n1), then R is commutative. Two or more related results are also obtained.